MathSciNet Relay Station
MathSciNet bibliographic data
MR2573826 (2011d:53220) 53D40 (53D12 53D45)
Fukaya, Kenji; Oh, Yong-Geun; Ohta, Hiroshi; Ono, Kaoru Lagrangian Floer theory on compact toric manifolds. I. Duke Math. J. 151 (2010), no. 1, 23–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement